2 doctors weighed in:
If my period was 5 days late, is it normal to have light pink spotting 3 days after it finishes? Also feels like it is going to start again.
2 doctors weighed in

Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees
In brief: Give it a few days
Light red discharge in the first few days after your period is ok.
It is just the end of your period. Give it a few days to see if it resolves on its own. Ibuprofen may help and stop the feeling that you are going to start again.

In brief: Give it a few days
Light red discharge in the first few days after your period is ok.
It is just the end of your period. Give it a few days to see if it resolves on its own. Ibuprofen may help and stop the feeling that you are going to start again.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors